# SDR SWI2024101600020

- Difficulty date: September 24, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N116SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000411
- Aircraft time: 26,675 hours, 15,239 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IB SEAT TRACK HAS GOUGING FROM FR 23 TO FR 34 (C-CHECK RO 10/16/2024) (FILED OPEN)REMOVED AND REPLACED RH IB SEAT TRACK FROM FR 23 TO FR 34 IAW REF EMB SRM 51-40-08.  PART INSTALLED WAS OEM.  NO CHANGE TO WEIGHT AND BALANCE.  SEE CONTINUATION CARDS FOR MAINTENANCE PERFORMED.
